# SDR ASAA1057785

- Difficulty date: May 8, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 12,095 hours, 3,588 cycles
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transmitter
- Part number: 1853M48P01
- Part serial: GDB1181M
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 33,938 hours, 14,996 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS TREND DATA SHOWS NR 2 ENGINE FUEL FLOW DATA AGAIN IS TRENDING HIGHER THAN EXPECTED. ALL OTHER PARAMETERS ARE WITHIN EXPECTED NORMS. GROUNDED YES. REPLACED FUEL FLOW TRANSMITTER AS PER REF. AMM 73 31 01.  PERFORMED ENGINE NR 2 IDLE POWER LEAK CHECK OPS CHECKED GOOD.  NO LEAK NOTED AND ENGINE RUN EEC BITE CHECKED NO RECENT FAULTS NOTED AS PER REF AMM 71 00 00.
